# SDR USAA2013062400027

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 29,407 hours, 22,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED 1C EMERGENCY LIGHT COVER MISSING.  MX REPLACED 1C EMERGENCY LIGHT COVER.  REFERENCE AMM 33-50-00.
